MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX CATHETERS SUCTIONPRO 72; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX CATHETERS SUCTIONPRO 72; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number Z110-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol b10009704, as a result of warning letter cms# 617147.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.A product sample was received for evaluation.Visual and functional testing were performed.One sample was received in used conditions, without its original packaging.The sample was visually inspected with a 12 inches distance under normal conditions of illumination.During the visual inspection, the sample showed the trach cross was broken.The root cause was unable to be determined.No corrective actions are required since it?s unlikely that trach cross broke during the manufacturing process.A notification of the reported failure mode to the production personnel.
 
Event or Problem Description
It was reported that the connector piece that goes into the ventilator circuit broke while in use on a patient.No patient injury was reported.

Brand Name
PORTEX CATHETERS SUCTIONPRO 72
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15674663
Report Number3012307300-2022-26271
Device Sequence Number20448802
Product Code BSY
UDI-Device Identifier15019315034237
UDI-Public15019315034237
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Model NumberZ110-14
Device Catalogue NumberZ110-14
Device Lot Number3653783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown